# SDR WTAA950031

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 5270 · Door Warning System
- Part: Roller
- Part number: JS5
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MRY - FORWARD DOOR WARNING LIGHT ACTIVATED DURING DESCENT.  MAINTENANCE DEFERRED DOOR WARNING SYSTEM PER MEL 52-70-1.  AIRCRAFT RETURNED TO SERVICE.  SUBSEQUENTLY MAINTENANCE FOUND MICROSWITCH ROLLER STICKING.  CLEANED AND LUBED MICROSWITCH ACTUATOR ROLLER.  SYSTEM OPERATIONAL TEST NORMAL.  (W)
